# SDR TWAA9903804

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A CRACK IN THE INTERCOSTAL BELOW FLOORBEAM U-CHANNEL AT STA 617.  REMOVED AND REPLACED CRACKED INTERCOSTAL PER SPM 6-70-01, PAGE 3, AND USED HI-LOK FASTENERS PER SPM 6-30-07, PAGE 1 AND 2.
